advertisement
Question
Posted by: tash | 2007/05/02

late on clomid

I was 6 days late on clomid, my periods use to be regular from january. does this mean its going back to being irregular? As per my previous mail about secondary infertility. My gynae checked my tubes, its all clear, all seems in order. He has now doubled my clomid and i am going for a progesterone blood test in 20 days time.?He wants to put me on clomid 100mg for six more months, all in all that would be 9 months on clomid? Is this advisable?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Tash

At this point it is reasonable to increase the clomid dosage, but I would recommend that ovulation monitoring by means of ultrasound scanning should be now considered. The use of high dose clomid is associated with multiple cyst formation and may prove to be hazardous if used repeatedly. Also the ultrasound scanning may assist in timing ovulation more accurately and also perhaps be coupled with intra-uterine insemination procedures.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement